# SDR 2001F00680

- Difficulty date: October 16, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 209
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Part serial: 1840
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 4964 - MAIN DOOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PACKS 15WL AND 18WL IAW ATR 42 AMM.  OPERATIONALLY CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA200129007.  (M)
